# SDR SWIA201844265

- Difficulty date: January 18, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 32,598 hours, 28,322 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE LT WING LEADING EDGE  WS 200, JUST OUTBOARD FROM OVERWING FUEL CAP.   REWORKED THE DAMAGE IAW SRM AND REO.
